# SDR ASAA2013082495878

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 64,413 hours, 40,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 557
- Condition: Lack Of Lube
- Location: L1
- Part time: 64,413 hours, 40,959 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED L1 DOOR DIFFICULT TO LOCK, HANDLE HITS SOMETHING INTERMITTENTLY JUST PRIOR TO FULL DOWN.  ACFT GROUNDED.  LUBRICATED ALL EXTERIOR LUB FITTINGS ON L-1 DOOR.  DOOR OPS NORMAL REF 12-25-21.
